# SDR AALA20090916TUL08

- Difficulty date: September 10, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 28,232 hours, 13,340 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GROUND SPOILER CASTING CRACKED.  INSTALLED NEW SPOILER CASTING.
